# SDR CALA2017093003355

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 15,761 hours, 5,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER  MISSING FROM FIRST  CLASS CABIN CLOSET INSTALLED REPLACEMENT COVER PER AMM 33-51-14. OPERATIONAL CHECK GOOD.
